# SDR ZZDA2010494

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, STA 238, RBL 44, CORROSION.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR PER BOEING DWG SR09530085.
